# SDR UALA2011111806321

- Difficulty date: November 18, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 44,657 hours, 17,639 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 90
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CAPTS O2 MASK THE RED TEST BUTTON MIGHT BE MISSING TOP.  REPLACED MASK, OPS GOOD PER SUBTASK.
